# SDR ASAA2020020752093

- Difficulty date: February 5, 2020
- Submitted: February 8, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 43,987 hours, 13,410 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 18518
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 26,571 hours, 8,282 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/H PACK LIGHT ILL. UPON MASTER CAUTION CHECK. L/H PACK LIGHT EXTINGUISHES UPON RESET. GROUNDED - YES. CONFIRMED FAULT, #1 PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-800 AMM 21-61-00-700-806-002 SHOWS HARD FAIL #1 TCV (V139). REMOVED & REPLACED #1 TCV REF AMM 21-51-10, LK CK & OPS CK NML. PULLED & RESET 3 TOTAL C/BS. AIRCRAFT RELEASED FROM MEL 21-32B, REMOVED FLIGHT CREW PLACARD.
